# SDR TWAA0015405

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 16,772 hours, 8,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LT AND RT OVERWING EMERGENCY EXIT SIGNS WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  CHECK-C 9-7-00 STL.
